Jump to content
Edmunds

Mental fatigue

Recommended Posts

Edmunds

In my current withdrawal from both venlafaxine and bupropion I experience considerable mental fatigue much of the day, in addition to anxiety, derealization, and other symptoms. I know that fatigue is common in withdrawal. I cope with it a bit better by theorizing that my my brain is working long, difficult hours trying to get stabilized and that this process burns extra amounts of bio energy. Does this theory make sense?

Share this post


Link to post
Share on other sites
Dizzy4

yep! with that in mind, pace yourself as much as possible I guess. its made a difference for me - accepting that this is how it is at the moment.  My doctor is assisting me by giving my work guidelines - a one hour lunch break (every one else is on 30 minutes) and a 4.30pm finish time. A lot of stress for me has come from trying to push through as normal with mental fatigue, this meant losing things, being late, being embarrassed.. eventually anxious (even though this is not a withdrawal symptom for me). I should have pulled back a bit and I would have recovered more quickly. I know it is hard if you work.. I used to tell work I had a migraine (a white lie as that was my neurologist diagnosis). My head is sore and foggy today from work yesterday and having to compose a timeline of my withdrawal two days ago 🙄. I'm going to get on the treadmill and later do some Headspace (app - to try to clear things up in there a bit), I should get out amongst the trees I suppose - thats the best! 

Share this post


Link to post
Share on other sites
Edmunds

Dizzy4, thanks for that reply. Unlike you, I have had the advantage of being retired from my career employment. I continue to be professionally active, though, but have had the sense to cut back on the home computer work as well. I exercise regularly (Iyengar yoga, walking, biking), though not too strenuously. In fact, I've seen some signs of recovery this week, more than any previous week in the past 3 months. But I'm ready for a wave if it comes!

Share this post


Link to post
Share on other sites
LarryS

I have been experiencing significant fatigue every day.  Lately, I feel fatigue after only an hour or two after awakening.  I have not felt this extreme level of fatigue until I tapered below 75 mg of venlafaxine.  However, I must say that I have felt some fatigue for many years and have been on CPAP machine treatment for sleep apnea since 1996.  The doctor says the CPAP is doing its job correctly, and I don't believe I have much insomnia.  So I can only attribute it to withdrawal.  I'm currently at 40 mg of venlafaxine, doing the every four week 10% taper.

I was on venlafaxine for five years prior to starting withdrawal from the drug.  Also must say that I'm retired and age 71.  So my age is also likely a factor.  My head feels achy and under pressure all the time.  I have constant low back pain and neck pain.

I continue to push myself to exercise, and this often helps me feel a bit better afterward for awhile.

Due to so many ailments, it's difficult, I realize, to determine how much each contributes to my current condition.

Share this post


Link to post
Share on other sites
Gridley
4 hours ago, LarryS said:

Also must say that I'm retired and age 71.  So my age is also likely a factor. 

 

I'm sure both are factors.  What you're experiencing are common WD symptoms.  I have a lot of fatigue too.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...

Important Information

Terms of Use Privacy Policy